Generalized Henstock integrals in the theory of series in multiplicative systems

Francesco Tulone, Tulone, Valentin Skvortsov

Risultato della ricerca: Article

5 Citazioni (Scopus)

Abstract

Properties of a Henstock type integral defined by means of a differential basis generated by P-adic paths ae studied. It is proved that this integral solves the problem of coefficients reconstruction by using generalized Fourier formulas for a series over multiplivative systems.
Lingua originaleEnglish
pagine (da-a)7-11
Numero di pagine5
RivistaVESTNIK MOSKOVSKOGO UNIVERSITETA SERIYA 1 MATEMATIKA MEKHANIKA
Volume78, no. 2
Stato di pubblicazionePublished - 2004

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Computational Mechanics
  • Mathematics(all)
  • Mechanics of Materials

Cita questo